See Alike in...

Alike App

Browser

AudgePodge

744d

Hi all, I was diagnosed with ADHD in approximately 2011. shortly after my diagnosis, I was started on Vyvanse. For a long time this medication has had therapeutic effects for me, and it is the medication I still take to this day. The problem is that I no longer feel a therapeutic effect from the med, and my concentration is all over the place. Despite this I continue to take the medication on a daily basis because if I do not I am extremely fatigued and can barely get anything done because I am sleeping all day. I do experience excessive drowsiness during the day even when taking Vyvanse, but not to the same degree as when I do not take it. I would prefer not to increase my dose (currently 50 mg). I guess my question is have any of you guys experienced similar symptoms? Does anyone have any suggestions? Any advice for meds to try? The obvious answer is switch medications, but because I have taken the med for so long I am apprehensive to try something new. I'd love to hear your thoughts

Top reply
    • Naina

      740d

      I just started on vyvance not long ago and am still on the lowest dosage. But all these comments make me question if i really want to up my dosage now, since it hasnt been working as well

    • Naina

      740d

      I just started on vyvance not long ago and am still on the lowest dosage. But all these comments make me question if i really want to up my dosage now, since it hasnt been working as well

    • Kai1134

      743d

      I would maybe see about switching meds or if possible maybe breaking up the dose to twice a day? When I was on adderall and strattera(Idk how to spell it) I took like 20mg or so in the morning and another 10mg in the evening so that way I could still focus later in the day. It also helped from keeping the daily crash after the meds wore off from being too intense. Also keep in mind that if you're female, most adhd meds don't work the same after you hit puberty

    • Nomi

      743d

      I am also on Vyvanse and experience the same thing when I stop taking it on the weekend or miss a day. Fatigue, depression like symptoms, brain fog, etc. I think it's a Vyvanse crash or withdrawal. I haven't tried it yet but I suspect splitting up my meds and taking ~10mg with water will offset the crash if I don't want to take it one day. Sometimes I like to let my brain reset when my dosage wears off. Then the next time I take it I feel a stronger effect. To me it sounds like you may need a tolerance break of some sort. Switch meds then go back to Vyvanse? Or suffer for a few weeks with a lower dose and wean yourself off, then see how you feel on a regular dose? I think it depends on how demanding your life is. I hope whatever you decide on goes well <3

      • AudgePodge

        743d

        @Nomi Thanks for your feedback Nomi, I wish I could take a week long break without consequences... the demands of adult life make that difficult. Not to mention my job.... I work as a hospital nurse and lord knows that takes a lot of energy and concentration haha

    • melabeille

      744d

      💯 same here 😯 - oh my goodness, a relief it's not just me!

      • AudgePodge

        743d

        @melabeille Really?? Has anything been helpful for you? A friend once mentioned to me that you can have some sort of testing to see which antidepressants are efficacious for your biology, I wonder if something similar exists for ADHD meds...

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion